# SDR SWAA2022120869469

- Difficulty date: November 9, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 400-420 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ZEE, BETWEEN BS 400 - 420, S26R IN FWD CARGO BAY.   REPLACED THE SUPPORT ZEE AND FASTENERS IAW SRM 51-40-02, AND DWG 143A7500, SHEET 58, REV -.
